# SDR SWAA2023030694780

- Difficulty date: January 24, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 24 BS 500B+2; BS 500B+10; BS 500B+18; BS 500C+2; BS 500C+10; BS 500C+14.<[01] SRM 53-00-53-1A-2 IS FOUND TO BE APPLICABLE. EVALUATED 6 SPOTS OF CORROSION FROM BS500B+2 - BS500C+14 THE DEEPEST SPOT IS .8L X .6W Y.016. ORIGINAL THICKNESS IS 0.040; REMINING THICKNESS IS 0.024. PART IS OUT OF LIMITS. IAW SRM 53-00-53-1A-2 CAL TOOL ID: ATS2595 SER#F03295 EXP: 02/2023;[02] VERIFIED CORRECTIVE ACTION #1;[03] FABRICATED; LOCATED AND DRILLED NEW FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AND SPLICE AT LBL 24 FROM BS 396 TO BS 500D; FROM BAC1496-444#7075T62; LOT#1515896-1; IAW SRM 51-40-05-0G-0; SRM 53-00-53-1A-2; REPAIR 6 FIGURE 202; DWG 143A7501; ID:0112; REV: A; APPLIED CHEMICAL CONVERSION IAW AMM 51-21-41-370-802; REQUEST OK TO APPLY PRIMER;[04] FIXED MEASUREMENT CHART;[05] VERIFIED CORRECTIVE ACTION 3 AND 4. OK GIVEN TO PRIME.;[06] APPLIED PRIMER ON NEW FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT IAW AMM 51-21-72-370-804; OK TO INSTALL SPLICE;[07] VERIFIED CORRECTIVE ACTION 6.OK TO VINSTALL GIVEN;[08] INSTALLED REPAIR SPLICE ON NEW FLOOR TO SIDEWALL SUPPORT LOCATED BTW BS 480 TO 500 LBL 24 WL 156 IAW SRM 51-40-02 AND SRM 53-00-53-2R-6 REPAIR 6;[09] VERIFIED STEP 8;[10] VERIFIED ALL STEPS COMPLETE;[11] VERIFIED MEASUREMENT TABLE;[12] CERTIFIED STEP
